# SDR 08FDEA03157

- Difficulty date: July 30, 2008
- Submitted: July 31, 2008
- Operation: Air carrier
- Aircraft: N919FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24636
- Aircraft time: 66,518 hours, 21,044 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 112N4102
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL ACCESS PANEL CUTOUT 541FB HAS CORROSION.  REPAIR CARRIED OUT IAW SRM 57-20-01 REV 93, REPAIR 5.  REPAIR IS CLASSIFIED AS MINOR PER GMM 6-2-100 CRITERIA.
